On the solvability of an initial-boundary value problem for a quasilinear heat equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a12,
author = {V. P. Shutyaev},
title = {On the solvability of an initial-boundary value problem for a quasilinear heat equation},
journal = {Differencialʹnye uravneni\^a},
pages = {809--812},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a12/}
}
V. P. Shutyaev. On the solvability of an initial-boundary value problem for a quasilinear heat equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 809-812. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a12/